| Model Number |
72404458 |
| Medical Device Problem Codes |
Degraded (1153); Migration (4003)
| Health Effect - Clinical Codes |
Discomfort (2330); Unspecified Tissue Injury (4559)
| Date of Event |
11/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during inspection of an inflatable penile prosthesis (ipp), the right cylinder was not properly seated and presented a slight bulge.Intraoperatively, both cylinders were found to be malpositioned, possibly due to proximal crossover.The patient experienced discomfort.As a result, the device was explanted, and the physician recommended allowing the patient to heal before returning in a few months for re-implantation.No additional information has been reported.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The patient symptoms are known risks associated with this device type/procedure, and it is noted as such as in the instructions for use.